# SDR 2007FA0000315

- Difficulty date: April 2, 2007
- Submitted: April 2, 2007
- Operation: General aviation
- Aircraft: N706CR
- Make and model: Lear 60LEAR
- Aircraft serial: 168
- Engine: Pwa PW305
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Mixing Valve
- Part number: 1H1068
- Part serial: 5AM22
- Condition: Out Of Tolerance
- Location: Lt Bleed Air Sys
- Stage of operation: TO
- How discovered: C
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL CREW EXPERIENCED A RUSH OF WARM OILY SMELLING AIR IN THE COCKPIT. CREW ABORTED TAKEOFF AND RETURNED TO BASE. MAINTENANCE CREW RAN AIRCRAFT AND DUPLICATED PROBLEM FINDING THE DUCT OVRHT LIGHT AND LT BLEED LIGHT ON AT FULL POWER. FURTHER TROUBLESHOOTING FOUND THAT THE LT BLEED AIR MIXING VALVE WAS ALLOWING MORE THAN 200PSI OUT PUT OF AIR. LT BLEED AIR MIXING VALVE WAS REPLACED WITH A SERVICEABLE INSPECTED VALVE AND OPS CHECKED GOOD.
